Document Type

Journal Article

Department/Unit

Department of Mathematics

Abstract

Let f1 and f2 be graph parameters. The Ramsey number r(f1m;f2n) is defined as the minimum integer N such that any graph G on N vertices, either f1(G)⩾m or . A general existence condition is given and a general upper bound is shown in this paper. In addition, suppose the number of triangles in G is denoted by t(G). We verify that (1−o(1))(24n)1/3r(tn;tn)⩽(1+o(1))(48n)1/3 as n→∞.

Publication Year

2002

Journal Title

Discrete Mathematics

Volume number

258

Issue number

1-3

Publisher

Elsevier

First Page (page number)

383

Last Page (page number)

388

Referreed

1

DOI

10.1016/S0012-365X(02)00540-X

ISSN (print)

1872681X

Keywords

Ramsey number, Mixed Ramsey number

Included in

Mathematics Commons

Share

COinS